# SDR A6WA2018061245880

- Difficulty date: June 9, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 35,027 hours, 33,745 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 60034017351
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER ANGLE ON THE FWD SIDE OF FRAME BS 280, LBL 9 WAS CRACKED.  REPLACED THE ANGLE IAW SRM 51-42-06, AND REO 601R-53-11-136, REV A.
